cardiologist-icon
Heart palpitation
Ever since my inhaler and lung medicines have been used, I sometimes feel heart palpitations at any time. Should I reduce my doses? Am I risk of heart deasese
35 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Yes inhalers have salbutamol which increase heart rate and so palpitations.. you need to consult to adjust for the same
Next Steps
Ecg
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Inhalers usually case palpitation. If these are persistent please consult your physician who has started your inhaler.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Inhalers have this known side effect. Your heart is not at risk. If it is troubling too much then consult your pulmonologist for dose modification of the inhalers.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.